On the sub–diffusion fractional initial value problem with time variable order

Abstract: We consider a fractional derivative with order varying in time. Then, we derive for it a Leibniz' inequality and an integration by parts formula. We also study an initial value problem with our time variable order fractional derivative and present a regularity result for it, and a study on the asymptotic behavior.

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource
Language
Englisch

Bibliographic citation
On the sub–diffusion fractional initial value problem with time variable order ; volume:10 ; number:1 ; year:2021 ; pages:1301-1315 ; extent:15
Advances in nonlinear analysis ; 10, Heft 1 (2021), 1301-1315 (gesamt 15)

Creator
Cuesta, Eduardo
Kirane, Mokhtar
Alsaedi, Ahmed
Ahmad, Bashir

DOI
10.1515/anona-2020-0182
URN
urn:nbn:de:101:1-2405021633444.154567690426
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 11:01 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Cuesta, Eduardo
  • Kirane, Mokhtar
  • Alsaedi, Ahmed
  • Ahmad, Bashir

Other Objects (12)